# SDR ASOA20121126135V

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 27,538 hours, 21,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR CUTOUT FWD AND AFT LOWER CORNERS CORRODED (LOCAL LEVEL 2).  MX R & R CARGO DOOR CUTOUT FWD AND AFT LOWER CORNERS IAW EC5320-01494, REV A.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
